info@aliah.ac.in        

Department of  MATHEMATICS AND STATISTICS


  Announcement

a

a

...



Publication

Serial No. Title Description Year Publication Type Download
1

Name: Sk. Monowar Hossein

  1. Sk Monowar Hossein, Snehashish Bose and Kallol Paul, On positive definite solution of nonlinear matrix equations, Linear and Multilinear Algebra, Volume 66, 2018 - Issue 5, 881 - 893, doi.org/10.1080/03081087.2017.1330866, Impact Factor - 1.000
  2. Sk Monowar Hossein, Snehasish Bose, and Kallol Paul, Solution of a pair of matrix Equation, Fixed Point Theory (Romania) 19(2018) No.1 265 – 274, Impact Factor - 1.64
  3. Mehedi Kalam, Sk. Monowar Hossein, Sajahan Molla, Neutron Stars : A Relativistic Study, Research in Astronomy and Astrophysics 2018 Vol. 18 No. 3, 25(8pp) doi: 10.1088/16744527/18/3/25, Impact Factor - 1.292
  4. Snehashish Bose, Sk Monowar Hossein, and Kallol Paul, Solution of a class of nonlinear matrix equations, Linear Algebra and its Applications 530 (2017) 109 – 126, Impact Factor - 0.973
  5. Shibasis Karmakar, SK. Monowar Hossein and Kallol Paul, Properties of J-fusion frames in Krein spaces, Adv. Oper. Theory 2 (2017), No. 3, 215227.
  6. Sk. Monowar Hossein, Generalized Spectrum of Linear Operators., Accepted for publication in J. Math. Anal. (2017)
  7. Mehedi Kalam, Sk. Monowar Hossein and Sajahan Molla, Relativistic model of neutron stars in X-ray binary, Mod. Phys. Lett A 32, No. 4 (2017) 1750012, Impact Factor - 1.338.
  8. Sk Monowar Hossein, Shibashis Karmakar, and Kallol Paul, Tight J-frames in Krein space and the associated J-frame potential, Int. J. of Math. Anal. Vol. 10, 2016, no. 19, 917 – 931, Impact Factor - 1.338
  9. Snehasish Bose, Sk Monowar Hossein and K Paul, 9. Positive definite solution of a nonlinear matrix equation, J. Fixed Point Theory Appl.(Birkhuser) 18 (2016) Issue 3: 627 – 643, Impact Factor - 0.681.
  10. Sk. Monowar Hossein, Nur Farhad, Sajahan Molla and Mehedi Kalam, 10. Theoretical investigation of the neutron star in low-mass X-ray binary X1822-371(V691 CrA), Astrophys Space Sci 361(2016) no. 6, 203, Impact Factor - 1.622.
  11. Sk. Monowar Hossein, Nur Farhad, Sajahan Molla and Mehedi Kalam, Analytical model of strange star in low-mass X-ray binary KS 1731-260, Astrophys. Space Sci. 361 (2016) no.10, 333, Impact Factor - 1.622.
  12. Mehedi Kalam, Sk. Monowar Hossein and Sajahan Molla, Possible radii of compact stars: A relativistic approach, Mod. Phys. Lett. A 31 (2016) no.40, 1650219, Impact Factor - 1.338.
  13. M. Kalam, F. Rahaman, Sk. M. Hossein and J. Naskar, Galactic rotation curves and strange quark matter with observational constraints, Int. J. Theo. Phys. 54 (2015) no.5, 1661-1670, Impact Factor - 1.188.
  14. Farook Rahaman, Sajahan Molla, Md. A. K. Jafry and Sk. Monowar Hossein, Analytical model for strange star in the low-mass X-ray binary 4U 1820-30, Eur. Phys. J. C. 74, (2014) 2971, Impact Factor - 5.436,
  15. M. Kalam, F. Rahaman, S. Molla and Sk. M. Hossein, Anisotropic Quintessence Stars, Astrophys. Space Sci. 349, (2014) 865-871, Impact Factor - 1.622.
  16. Mehedi Kalam, Nur Farhad, Sk. Monowar Hossein, Geodesic study of a charged black hole, Int. J. Theor.Phys. 53, (2014) 339, Impact Factor - 1.188.
  17. Mehedi Kalam, F. Rahaman, Sk. M. Hossein, S. Ray, Central Density Dependent Anisotropic Compact Stars, Eur. Phys. J. C 73 (2013)2409, Impact Factor - 5.436.
  18. M. Kalam, A. A. Usmani,F. Rahaman, Sk. M. Hossein, I. Karar and R. Sharma, A relativistic model for Strange Quark Star, Int. J. Theor. Phys. 52 (2013) 3319, Impact Factor - 1.188

 

Name: Nurul Huda Gazi

  1. K. Das, N.H. Gazi, Nonlinear dynamics of expression of BMAL1: a mathematical study, Nonlinear Studies, 25(1), 223 – 240, 2018.
  2. M.R. Mandal, N.H. Gazi, Study of a detritus-based ecosystem model for generalized functional responses, International Journal of Mathematics Trends and Technology, 55(4), 2018.
  3. A. Saikh, N.H. Gazi, Mathematical analysis of a predator-prey eco-epidemiological system under the reproduction of infected prey, J. Appl. Math. Comput., doi: 10.1007/ s12190-017-1160-x.
  4. S. Sarwardi, M.R. Mondal, N. H. Gazi, Dynamical behaviour of an ecological system with Beddington–DeAngelis functional response, Model. Earth Syst. Environ. (2016) 2:106, doi:  10.1007/s40808-016-0143-5.
  5. Reddy, K. Das, Srinivas, N.H. Gazi, A. Sabarmathi, Dynamics in harvested prey predator mathematical model with noise and diffusion, Int. J. of Dynamical Systems and Differential Equations, Vol. 6, No. 1, 2016, pp. 36 – 62.
  6. N.H. Gazi, Time Delay Inference for Nonlinear Ecological Dynamic System: a Mathematical Study, Nonlinear Phenomena in Complex Systems, vol. 18, no. 1 (2015), pp. 15 – 24.
  7. K. Das, A. Sabarmathi, M. N. Srinivas, N. H. Gazi, B. R. Kumar, Tropic Cascades Scenario of a Detritus-based Stage-Structured Model in Marine Ecology, Journal of Nonlinear Evolution Equations and Applications (2014), Number 6, pp. 77–100, 2015.
  8. K. Das, N.H. Gazi, Role of Beneficial Bacteria on Contaminated Fluoride Drinking Water, Nonlinear Phenomena in Complex Systems, vol. 17, no. 2 (2014), pp. 125 – 137.
  9. P. Das, N. H. Gazi, K. Das, D. Mukherje, Stability Analysis of Swine Flu Transmission – A Mathematical Approach, Computational and Mathematical Biology, 3 (1), 2014, pp. 1 – 5.
  10. K. Das, K. S. Reddy, M.N. Srinivas, N.H. Gazi, Chaotic dynamics of a three species prey–predator competition model with noise in ecology, Applied Mathematics and Computation, 231 (2014) 117–133.

 

Name: Joydeep Sengupta

  1. S.K. Jana, F. Nurcan, A. K. Debnath, J. Sengupta; On Pseudo-Petrov Symmetric Riemannian Manifolds, Advances in Mathematical Physics; 2016, 8 pages,  doi: 10.1155/2016/9615053.

 

Name: Sk. Md. Abu Nayeem

  1. Ruhul Amin, Sk. Md. Abu Nayeem, On the F-index and F-coindex of the line graphs of the subdivision graphs, Malaya Journal of Matematik,  6(2) (2018), 362 – 368, doi: 10.26637/MJM0602/0010.
  2. Sarifa Khatun, Sk. Md. Abu Nayeem, Graceful labeling of some zero divisor graphs, Electronic Notes in Discrete Mathematics, 63(2017), 189 – 196 ,  doi: 10.1016/ j.endm.2017.11.013.
  3. Ruhul Amin, Sk. Md. Abu Nayeem, Trees with minimum F-coindex, Electronic Notes in Discrete Mathematics, 63(2017), 303 – 310, doi: 10.1016/ j.endm.2017.11.026.
  4. Nilanjan De, Sk. Md. Abu Nayeem, Computing the F-index of nanostar dendrimers, Pacific Science Review A: Natural Science and Engineering, 18(2016), 14 – 21, doi: /10.1016/j.psra.2016.06.001.
  5. Nilanjan De, Sk. Md. Abu Nayeem, Anita Pal, F-index of some graph operations, Discrete Mathematics, Algorithms and Applications, 8(2)(2016),  doi: 10.1142/ S1793830916500257.
  6. Nilanjan De, Sk. Md. Abu Nayeem, Anita Pal, The F-coindex of some graph operations, SpringerPlus, 5: 221 (2016), doi: 10.1186/s40064-016-1864-7.
  7. Nilanjan De, Anita Pal, Sk. Md. Abu Nayeem, The irregularity of some composite graphs, International Journal of Applied and Computational Mathematics, 2(3) (2016), 411 – 420.
  8. Nilanjan De, Anita Pal, Sk. Md. Abu Nayeem, Total eccentricity index of some composite graphs, Malaya Journal of Matematik, 3(4)(2015) 523 – 529.
  9. Nilanjan De, Anita Pal, Sk. Md. Abu Nayeem, Reformulated first Zagreb index of some graph operations, Mathematics, 3 (2015), 945 – 960; doi:10.3390/math3040945.
  10. Sk. Md. Abu Nayeem, An expected value approach involving linear combination of possibility and necessity measures for a fuzzy EOQ model, Journal of Intelligent and Fuzzy Systems, 29 (2015), 761 – 767; doi: 10.3233/IFS-141495.
  11. Nilanjan De, Sk. Md. Abu Nayeem, Anita Pal, Total eccentricity index of the generalized hierarchical product of graphs, International Journal of Applied and Computational Mathematics,1(3) (2015), 503 – 511.
  12. Nilanjan De, Anita Pal, Sk. Md. Abu Nayeem, Modified eccentric connectivity of generalized thorn graphs, International Journal of Computational Mathematics, 2014, Article ID 436140, 8 pages; doi: 10.1155/2014/436140.
  13. Nilanjan De, Anita Pal, Sk. Md. Abu Nayeem, Computing modified eccentric connectivity index and connective eccentric index of V-phenylenic nanotorus, Studia UBB Chemia, 59(4) (2014), 129 – 137.
  14. Sk. Md. Abu Nayeem, Madhumangal Pal, Diameter constrained fuzzy minimum spanning tree problem, International Journal of Computational Intelligence Systems, 6(6) (2013), 1040 – 1051.

Name: Sumana Pal

  1. S. Pal, P. Das, A. P. Baisnab, On Fixed Points of – type Operators, Adv. Inequal. Appl. 2015, 2015:11.
  2. A. P. Baisnab and Sumana Pal, On p-h Point and Completeness Property of a Partial Metric Space, Annals of Pure and Applied Mathematics, Vol. 16, No. 2, 2018, 393 – 400.
  3. A. P. Baisnab, Pratulananda Das, Sumana Pal, Fixed Points of Operator Satisfying Various Contractive Conditions in Complete Partial Metric Spaces, Fixed Point Theory (Accepted for publication)

Name: Sadek Hossain Mallik

  1. Sudip Mondal, Sadek Hossain Mallik and M. Kanoria, Two temperature dual- phase-lag model with variable thermal conductivity, Indian Journal of Theoretical Physics, 61(4), 247-262, 2013.
  2. Sudip Mondal, Sadek Hossain Mallik and M. Kanoria, Fractional Order Two-Temperature Dual-Phase-Lag Thermoelasticity with Variable Thermal Conductivity, International Scholarly Research Notices, Article ID 646049, 13 pages, 2014.

 

Name: Sahabuddin Sarwardi

  1. Sahabuddin Sarwardi. “An Optimization Model for Buyer-Supplier Co-Ordination Under Limited Warehouse Space and Incremental Price Discount”,Int. J. Math. Trends. Technology (IJMTT), Vol. 55(8), pp. 567-580, DOI: 10.14445/22315373/ IJMTT-V55P574.
  2. Sahabuddin Sarwardi , Md. Reduanur Mandal , Nurul Huda Gazi. Dynamical behaviour of an ecological system with Beddington-DeAngelis functional response Model. Earth Syst. Environ. Springer, Vol. 2(106), (2016), pp. 1-14, DOI 10.1007/s40808-016-0143-5.
  3. Md. Manarul Haque, Sahabuddin Sarwardi. Effect of toxicity on a harvested fishery model, Model. Earth Syst. Environ. Springer, Vol. 2(122), pp. 1-10, (2016) DOI: 10.1007/s40808-016-0175-x.
  4. Ujjwal Roy, Sahabuddin Sarwardi, N. C. Majee, Santanu Ray. Effect of salinity and fish predation on zooplankton dynamics in Hooghly-Matla estuarine system, India, Ecological Informatics, Elsevier, Vol. 35, pp. 19-28, (2016) DOI: 10.1016/j.ecoinf.2016.07.002.
  5. Ujjwal Roy, Sahabuddin Sarwardi, N. C. Majee, Santanu Ray. “Effect of salinity and temperature on plankton dynamics of Hooghly-Matla estuarine system, India” Nonlinear Studies: The International Journal. Vol. 22 (1), 153-167, (2015)
  6. Sahabuddin Sarwardi, Mainul Haque and Prashanta Kumar Mandal. Persistence and global stability of Bazykin predator-prey model with Beddington-DeAngelis response function, Communication in Nonlinear Science and Numerical Simulation, Vol. 19 (1), 189-209, Elsevier (2014) DOI: 10.1016/j.cnsns.2013.05.029.
  7. Sahabuddin Sarwardi, Santanu Ray and Prashanta Kumar Mandal. Dynamical behaviour of a two-predator model with prey refuge, Journal of Biological Physics, Vol. 39 (4), 701-722, Springer (2013), DOI 10.1007/s10867-013-9327-7.
  8. Sahabuddin Sarwardi, Santanu Ray and Prashanta Kumar Mandal. Analysis of a competitive prey-predator system with a prey refuge, BioSystems, Vol. 110, pp. 133-148, Elsevier (2012), DOI: 10.1016/j.biosystems.2012.08.002.
  9. Sahabuddin Sarwardi, Mainul Haque and Prashanta Kumar Mandal. Ratio dependent predator-prey models of interacting populations with delay effect, Nonlinear Dynamics, Vol. 69, pp. 817-836, Springer (2012). DOI: 10.1007/s11071-011-0307-9.

Name: Biman Chakraborty

  1. B. Chakraborty, A. R.Bhowmick, J. Chattopadhyay, S. Bhattacharya, Physiological responses of fish under environmental stress and extension of growth (curve) models, Ecological Modelling, 363(2017), 172-186.

 

Name: Moumita Chatterjee

  1. Sen Roy, Sugata and Chatterjee, Moumita; Estimating the hazard functions of two alternating recurrent events, Journal of Applied Statistics, Vol. 42, Issue 7, 2015, pp. 1547 – 1555.
  2. Chatterjee et. al., Review in Nanostatistics – A Measure for Low Level Cellular Perturbations by Nanoparticles and Magnetic Fields Using Cluster Maps, Nanospectrum: A Current Scenario, 2016, pp. 1-18, Allied Publishers Pvt. Ltd., ISBN: 978-93-85926-06-8.
  3. Chatterjee, Moumita and Sen Roy, Sugata; Estimating the hazard functions of two alternating recurrent events in the presence of covariates, AStA Advances in Statistical Analysis, Volume 102, Number 2, 2018, pp. 289-304, Springer, ISSN 1863-8171.

Name: Hare Krishna Maity

  1. Pal, M., Maity, H.K., An Inventory Model for Deteriorating Items with price Dependent Demand and Delay in Payments Under Stochastic Inflation rate. Thailand Statistician, 13(2), 2015, 127 – 143.
  2. Pal, M., Maity, H.K., An Ordering policy for deteriorating items with Hybrid Demand under permissible delay in payments and price inflation. Calcutta Statistical Association, 67(265 – 266), 2015, 69 – 88.

Name: Debashis Samanta

  1. D. Kundu, D.Samanta, A.Ganguly, S.Mitra ; Bayesian Analysis of Different Hybrid and Progressive Life Test; Communication in Statistics – Simulation and Computation 42, 2013, 2160-2173.
  2. S.Mitra, A.Ganguly, D.Samanta, D.Kundu; On Simple Step-Stress Model for two Parameter Exponential Distribution; Statistical Methodology 15, 2013, 95-114.
  3. D.Samanta, A.Ganguly, D.Kundu.S.Mitra; Order Restricted Bayesian Inference for Exponential Simple Step-stress Model; Communication in Statistics – Simulation and Computation 46(2), 2017, 1113-1135.
  4. Debashis Samanta, Debasis Kundu, Ayon Ganguly; Order Restricted Bayesian Analysis of a Simple Step Stress; Sankhya Ser. B, 2017.
  5. Debashis Samanta, Debasis Kundu; Order Restricted Inference of a Multiple Step Stress Model ; Computational Statistics and Data Analysis, 117, 2018, 62-78.

Name: Sultan Parveen

  1. Sandeep K.Maurya, Pardip Kumar, Gopal Patel, Sultan Parveen, Nishank K. Srivastava, Dinesh Kumar, Sanjay K. Singh, Umesh Kumar, “Dus Exponential Distriubution: Some Recent Development and application”, International Journal of Trend in Research and Devlopment, ISSN: 2394-9333, Volume-4, Issue-4 , August 2017.
  2. Sultan Parveen, Sanjay K. Singh, Umesh Singh, Dinesh Kumar , “A Comparative Study of Traditional and Kullback-Leibler divergence of Survival functions Estimators for the parameter of Lindley Distribution” Austrian Journal of Statistics. (Accepted)

 

Journal


All right reserved: Aliah University © 2019 | Page generated in 1568536212.4002 seconds.
Powered by: WBEIDC Ltd.